# SDR 2006UALA01978

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 33,322 hours, 12,479 cycles
- Engine: Pwa PW2037
- System (JASC): 3140 · Central Computers
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

EICAS MESSAGE 'POWER XFER UNIT' IS DISPLAYED.  STATUS MSG CAME ON AT CRUISE. OPERATED PTU MANUALLY, COMPLETED VISUAL INSPECTION OF PTU CONTROL AND INDICATION WIRING IN LH & RH WW, COMPLETED TEST PROCEDURE FOR THIS MESSAGE WITH BOTH ENGINES AS PER PROCEDURE - AND NO PROBLEMS NOTED IN ANY OF THESE TESTS.
